Aa
Aa
A
A
A
Close
Avatar universal

Depo injection followed by nexplanon implant

Hello,

I had the depo injection in September for 12 weeks and then had the nexplanon implant in this December. I just had the nexplanon out today because it was causing me increased anxiety and other unwanted side effects. The nurse explained that after nexplanon periods usually come back after a month. My question is because I was on the depo injection before am I likely to experience a further delay in getting my period?

Many thanks.
0 Responses
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.